# SDR SWIA200413125

- Difficulty date: April 8, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 23,896 hours, 30,252 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3081401003
- Part serial: 0698
- Condition: Failed
- Location: Rudder
- Part time: 8,116 hours, 11,952 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT OF SEA, THE RIGHT RUDDER PEDAL TRAVEL WAS RESTRICTED TO ABOUT 2-4 INCHES THEN JAMMED AND WOULD NOT TRAVEL ANY FURTHER.  A/C WAS ABOVE 120 KNTS ACCELERATING TO 180 KNTS.  CONDUCTED RUDDER HEALTH CHECK IAW 27-22-00.  TOP (BLUE) ACTUATOR FAILS.  BOTTOM (GREEN) ACTUATOR CHECKS GOOD.  REMOVED AND REPLACED TOP BLUE ACTUATOR.  CONDUCTED HEALTH CHECK, PASSED.  CONDUCTED LEAK AND RUDDER OPERATION CHECKS, GOOD IAW EMB120 MM 27-22-00.
